Alert archive / Hawaii / Winter Storm Warnings in 2011

Winter Storm Warning 1, NWS Honolulu, HI

January 12, 2011Hawaii County, Hawaii

NWS Honolulu, HI issued this winter storm warning at Jan 12, 2011, 3:31 AM HST for Hawaii County, Hawaii. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:31 AM HST (13:31 UTC)
Expired
Jan 13, 2011, 3:49 PM HST
In force
36 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The radar

The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 1.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WWHW40 PHFO 121331
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST WED JAN 12 2011

...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF
MAUNA KEA AND MAUNA LOA TODAY THROUGH THURSDAY...

.DEEP MOISTURE AND UNSTABLE AIR AHEAD OF A COLD FRONT WILL BRING
HEAVY SNOW SHOWERS TO THE SUMMITS ABOVE 11000 FEET THROUGH
THURSDAY. STRONG AND GUSTY WINDS WILL RESULT IN CONSIDERABLE
BLOWING AND DRIFTING SNOW...CREATING WHITEOUT CONDITIONS.

HIZ028-130245-
/O.UPG.PHFO.WS.A.0001.110112T2200Z-110114T0400Z/
/O.NEW.PHFO.WS.W.0001.110112T1331Z-110114T0400Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
331 AM HST WED JAN 12 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOWFALL AND STRONG GUSTY WINDS RESULTING
IN CONSIDERABLE BLOWING AND DRIFTING SNOW...WHICH IS IN EFFECT
UNTIL 6 PM HST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

TOTAL NEW SNOWFALL AMOUNTS OF 10 TO 18 INCHES ARE EXPECTED BY
LATE THURSDAY OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG
SOUTHWEST WINDS GUSTING TO 50 MPH WILL RESULT IN SIGNIFICANT
BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS
COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND CLOUD TO GROUND
LIGHTNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS
TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
BRENCHLEY
4 follow-up statements
108 
WWHW40 PHFO 130142
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST WED JAN 12 2011

...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF
MAUNA KEA AND MAUNA LOA TONIGHT THROUGH THURSDAY...

.DEEP MOISTURE AND UNSTABLE AIR AHEAD OF A COLD FRONT WILL BRING
HEAVY SNOW SHOWERS TO THE SUMMITS ABOVE 11000 FEET. STRONG AND
GUSTY WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING
SNOW...CREATING WHITEOUT CONDITIONS.

HIZ028-131445-
/O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
342 PM HST WED JAN 12 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

NEW SNOWFALL AMOUNTS OF UP TO 10 INCHES ARE EXPECTED BY LATE
THURSDAY OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG
SOUTHWEST WINDS GUSTING TO 50 MPH WILL RESULT IN SIGNIFICANT
BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS
COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY CLOUD TO
GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS
TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

BRAVENDER
633 
WWHW40 PHFO 131322
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
322 AM HST THU JAN 13 2011

...DANGEROUS WINTER STORM CONDITIONS EXPECTED FOR THE SUMMITS OF
MAUNA KEA AND MAUNA LOA TONIGHT THROUGH THURSDAY...

.A MOIST UNSTABLE AIR MASS WILL BRING HEAVY SNOW SHOWERS TO THE
SUMMITS ABOVE 11000 FEET LATER TODAY. STRONG AND GUSTY WINDS WILL
RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW...CREATING
WHITEOUT CONDITIONS.

HIZ028-140230-
/O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
322 AM HST THU JAN 13 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

NEW SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE EXPECTED LATER TODAY
OVER THE BIG ISLAND SUMMITS ABOVE 11000 FEET. STRONG SOUTHWEST
WINDS GUSTING TO NEAR 50 MPH WILL RESULT IN SIGNIFICANT BLOWING
AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW SHOWERS COULD BE
ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY CLOUD TO GROUND
LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS
TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
317 
WWHW40 PHFO 131906
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
906 AM HST THU JAN 13 2011

...DANGEROUS WINTER CONDITIONS EXPECTED FOR THE SUMMITS OF MAUNA
KEA AND MAUNA LOA TODAY...

.A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE STATE. HEAVY
SHOWERS AND THUNDERSTORMS ARE LOCATED OVER THE ALENUIHAHA
CHANNEL...AND WILL EDGE SOUTHWARD ACROSS THE BIG ISLAND. ANY
SHOWERS THAT REACH THE SUMMIT LEVEL WILL BRING HEAVY SNOW...AND
MAY DROP UP TO SEVERAL INCHES OF ACCUMULATION IS A SHORT TIME
PERIOD. IN ADDITION...FREEZING RAIN AND FREEZING DRIZZLE WILL
LEAD TO AN ACCUMULATION OF ICE ON EXPOSED SURFACES.

HIZ028-140400-
/O.CON.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
906 AM HST THU JAN 13 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

HEAVY SNOW SHOWERS WILL SPREAD TOWARD THE SUMMITS...AND MAY DROP
UP TO SEVERAL INCHES OF SNOW IS A SHORT PERIOD OF TIME. NEW
SNOWFALL AMOUNTS OF UP TO 6 INCHES ARE POSSIBLE TODAY ABOVE 11000
FEET. STRONG SOUTHWEST WINDS GUSTING TO NEAR 50 MPH WILL RESULT IN
SIGNIFICANT BLOWING AND DRIFTING SNOW AT THE SUMMITS. HEAVIER SNOW
SHOWERS COULD BE ACCOMPANIED BY WHITEOUT CONDITIONS AND POSSIBLY
CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS
TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

BRAVENDER
368 
WWHW40 PHFO 140149
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 PM HST THU JAN 13 2011

...HAZARDOUS WINTER CONDITIONS REMAIN POSSIBLE TONIGHT...

.A MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE AREA.
SCATTERED SHOWERS WILL CONTINUE ACROSS THE INTERIOR OF THE BIG
ISLAND THIS EVENING. ANY SHOWERS THAT REACH THE SUMMIT LEVEL WILL
BRING A QUICK BURST OF ACCUMULATING SNOW. IN ADDITION...FREEZING
RAIN AND FREEZING DRIZZLE WILL CONTINUE TONIGHT...LEADING TO AN
ACCUMULATION OF ICE ON EXPOSED SURFACES.

HIZ028-141500-
/O.CAN.PHFO.WS.W.0001.000000T0000Z-110114T0400Z/
/O.NEW.PHFO.WW.Y.0003.110114T0149Z-110114T1600Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
349 PM HST THU JAN 13 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. THE
WINTER STORM WARNING HAS BEEN CANCELLED.

ISOLATED SNOW SHOWERS MAY BRING OF BURST OF HEAVY SNOW THIS
EVENING...WITH ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE. BETWEEN
SNOW SHOWERS...FREEZING DRIZZLE OR PATCHY FREEZING RAIN WILL
DEPOSIT A THIN LAYER OF ICE ON EXPOSED SURFACES. STRONG AND
GUSTY SOUTHWEST WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF ANY
NEW SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIKERS AND CAMPERS SHOULD STRONGLY CONSIDER POSTPONING ANY TRIPS
TO THE SUMMIT UNTIL AFTER THE INCLEMENT WEATHER PASSES.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING
RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

BRAVENDER

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this winter storm warning went out at Jan 12, 3:25 AM HST, 6 minutes earlier.

Area forecast discussion, Jan 12, 3:25 AM HST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
325 AM HST WED JAN 12 2011

.SYNOPSIS...
A WET AND WINDY WEATHER PATTERN WILL PREVAIL OVER THE STATE TODAY
THROUGH MUCH OF THURSDAY. GUSTY SOUTHERLY WINDS...HEAVY RAIN
SHOWERS AND EVEN SOME THUNDERSTORMS ARE EXPECTED AS A COLD FRONT
APPROACHES FROM THE WEST. THE COLD FRONT WILL STALL AND WEAKEN OVER
THE WESTERN PORTION OF THE STATE THURSDAY. AFTER THE FRONT
DISSIPATES...CONDITIONS WILL GRADUALLY BECOME DRIER FRIDAY AND
SATURDAY WITH LIGHTER SOUTHERLY WINDS. ANOTHER COLD FRONT IS
FORECAST FOR LATE SUNDAY OR EARLY MONDAY.

&&

.DISCUSSION...
QUICKLY DETERIORATING WEATHER CONDITIONS EARLY THIS MORNING WILL
USHER IN A PERIOD OF ACTIVE AND POTENTIALLY HAZARDOUS WEATHER
THROUGH THURSDAY.

THERE ARE A VARIETY OF WEATHER CONCERNS FOR THIS MORNING ACROSS THE
STATE...HEAVY SHOWERS BRINGING THE POTENTIAL FOR FLASH
FLOODING...SCATTERED THUNDERSTORMS WITH THE RISK FOR DAMAGING
WINDS...STRONG KONA WINDS DEVELOPING AHEAD OF THE APPROACHING COLD
FRONT...AND DANGEROUS WINTER STORM CONDITIONS OVER THE BIG ISLAND
SUMMITS.

A VERY MOIST AND UNSTABLE AIRMASS IS POSITIONED JUST SOUTH OF THE
MAIN HAWAIIAN ISLANDS EARLY THIS MORNING. A LARGE AREA OF HEAVY
SHOWERS AND SCATTERED EMBEDDED STRONG THUNDERSTORMS IS MOVING
NORTHWARD ALONG THE LEADING EDGE OF THE MOIST AND UNSTABLE PLUME.
VERTICAL WIND PROFILES SUGGEST AN ENVIRONMENT FAVORABLE TO PRODUCE
STRONG WIND GUSTS OF 40 MPH...AND LOCALLY AS HIGH AS 50 MPH AS THESE
HEAVY SHOWERS AND THUNDERSTORMS MOVE ACROSS THE STATE THIS MORNING.
IN ADDITION...RAINFALL RATES WILL BE QUITE HIGH...WHICH WILL QUICKLY
RAISE THE THREAT OF FLASH FLOODING.  HAVE PUT THE FLASH FLOOD WATCH
IN EFFECT IMMEDIATELY THIS MORNING TO COVER FOR THE EARLY ARRIVAL OF
THE HEAVY SHOWERS. THE THREAT OF FLASH FLOODING WILL REMAIN AN ISSUE
TODAY THROUGH THURSDAY AS THE MOIST AND UNSTABLE AIRMASS OVER THE
STATE INTERACTS WITH STRONG DYNAMICS ASSOCIATED WITH THE UPPER
TROUGH AND SLOWING COLD FRONT. THE SLOW MOVING COLD FRONT WILL
STALL OUT OVER THE WESTERN PORTION OF THE STATE AND IS ALSO OF
CONCERN AS THIS WILL TEND TO FOCUS HEAVY RAINFALL ACCUMULATIONS
WHERE IT STALLS EARLY THURSDAY. LATEST INDICATIONS THAT THE FRONT
WILL STALL NEAR KAUAI OR POSSIBLY AS FAR EAST AS OAHU BY THURSDAY
MORNING.

GUSTY KONA WINDS WILL BE DEVELOPING THIS MORNING AS WELL...THUS HAVE
STARTED THE WIND ADVISORY FOR MUCH OF THE STATE FOR GUSTY SOUTHWEST
WINDS AND THIS ADVISORY WILL CONTINUE THROUGH EARLY THURSDAY AS
WELL. THESE GUSTY WINDS WILL BE ESPECIALLY FELT IN AREAS WHERE THEY
DOWNSLOPE ON THE NORTH AND EAST SIDES OF THE MOUNTAIN RANGES...SUCH
AS KANEOHE AND WAIALUA...WHERE DATA SUGGESTS GUSTS TO 50 MPH ARE
POSSIBLE.

WEATHER CONDITIONS ON THE BIG ISLAND SUMMITS OF MAUNA KEA AND MAUNA
LOA HAVE ALREADY DETERIORATED THIS MORNING WITH SNOW SHOWERS AND
GUSTY WINDS IN PROGRESS. THE WATCH HAS BEEN UPGRADED TO A WINTER
STORM WARNING AND CONTINUES IN EFFECT THROUGH THURSDAY. THE
POTENTIAL FOR SIGNIFICANT SNOWFALL ACCUMULATIONS GREATER THAN 12
INCHES TODAY THROUGH THROUGH THURSDAY...COMBINED WITH GUSTY
WINDS...WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING SNOW AND
NEAR WHITEOUT CONDITIONS.

THE COLD FRONT WILL WEAKEN THURSDAY AFTERNOON AND NIGHT AS THE STORM
ENERGY QUICKLY LIFTS OFF TO THE NORTHEAST. BY FRIDAY THE SHOWERS
AND WINDS WILL DECREASE GOING INTO THE FIRST HALF OF THE WEEKEND.

THE NEXT COLD FRONT IS FORECAST TO MOVE THROUGH THE ISLAND CHAIN
LATE SUNDAY INTO EARLY MONDAY...BUT APPEARS WEAKER WITH LESS WIND
AND RAINFALL EXPECTED.

&&

.MARINE...
FOR THE OFFSHORE WATERS NORTH OF 23N...THE SOUTHERLY WINDS REACHING
35 KNOTS AHEAD OF THE APPROACHING COLD FRONT TODAY HAS NECESSITATED
THE CONTINUANCE OF THE GALE WARNING.

CLOSER TO THE ISLANDS...THE STRONG SOUTH SOUTHWEST WINDS UP TO 30
KNOTS AND/OR COMBINED SEAS AT 10 FEET OR GREATER DUE TO THE
NORTHWEST SWELL WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS
THROUGH TONIGHT.

THE NORTHWEST SWELL CONTINUES WITH NOT MUCH CHANGE THROUGH THIS
MORNING. HIGH SURF ADVISORY WILL LIKELY END BY THIS EVENING. A NEW
LARGE WEST NORTHWEST SWELL ARRIVING FRIDAY NIGHT MAY PRODUCE SURF
HEIGHTS NEAR HIGH SURF WARNING THRESHOLDS ALONG NORTH AND WEST
FACING SHORES SATURDAY. ELSEWHERE...THE SOUTHWESTERLY WINDS
INCREASING TODAY WILL AGAIN GENERATE ROUGH...SHORT PERIOD SURF
ALONG SOUTH AND WEST FACING SHORES TODAY AND THURSDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM HST THURSDAY FOR ALL HAWAIIAN ISLANDS.

WINTER STORM WARNING UNTIL 6 PM HST THURSDAY FOR THE BIG ISLAND
SUMMITS.

WIND ADVISORY UNTIL 6 AM HST THURSDAY FOR HALEAKALA SUMMIT...BIG
ISLAND SUMMITS...AND MOST AREAS OF OTHER ISLANDS EXCEPT WEST AND
SOUTH SHORES OF KAUAI OAHU AND MAUI.

HIGH SURF ADVISORY UNTIL 6 PM HST WEDNESDAY FOR NORTH AND WEST
FACING SHORES OF NIIHAU...KAUAI...OAHU AND MOLOKAI...AND THE NORTH
FACING SHORES OF MAUI AND THE WEST FACING SHORES OF THE BIG ISLAND.

SMALL CRAFT ADVISORY UNTIL 6 AM HST THURSDAY FOR ALL COASTAL WATERS.

&&

BRENCHLEY

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:30 PM HSTAreal Flood AdvisoryHFOHawaii6 hr
Jan 11, 3:30 PM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao53 hr
Jan 12, 3:19 AM HSTSpecial Marine WarningHFO101 min
Jan 12, 4:51 AM HSTSpecial Marine WarningHFO114 min
Jan 12, 4:58 AM HSTFlash Flood WarningHFOHonolulu3 hr
Jan 12, 5:05 AM HSTAreal Flood AdvisoryHFOKauai3 hr
Jan 12, 5:18 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Jan 12, 5:40 AM HSTAreal Flood AdvisoryHFOKalawao9 hr
Jan 12, 5:44 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 12, 6:43 AM HSTSpecial Marine WarningHFO2 hr
Jan 12, 7:16 AM HSTSpecial Marine WarningHFO119 min
Jan 12, 8:24 AM HSTFlash Flood WarningHFOKalawao6 hr
Jan 12, 8:42 AM HSTSpecial Marine WarningHFO2 hr
Jan 12, 9:15 AM HSTSpecial Marine WarningHFO70 min
Jan 12, 10:10 AM HSTSpecial Marine WarningHFO95 min
Jan 12, 11:20 AM HSTSpecial Marine WarningHFO55 min
Jan 12, 11:42 AM HSTSpecial Marine WarningHFO48 min
Jan 12, 11:49 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Jan 12, 11:53 AM HSTSevere Thunderstorm WarningHFOKalawao37 min
Jan 12, 12:19 PM HSTFlash Flood WarningHFOKalawao2 hr
Jan 12, 12:25 PM HSTSpecial Marine WarningHFO65 min
Jan 12, 12:56 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Jan 12, 1:30 PM HSTSpecial Marine WarningHFO29 min

Nearby

Winter Storm Warnings in Hawaii, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.